Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 49, Number 180

All articles in this issue are freely accessible.

New convergence estimates for multigrid algorithms
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 49 (1987), 311-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906174
Error estimates for spatially discrete approximations of semilinear parabolic equations with nonsmooth initial data
Claes Johnson, Stig Larsson, Vidar Thomée and Lars B. Wahlbin.
Math. Comp. 49 (1987), 331-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906175
On the discretization in time of semilinear parabolic equations with nonsmooth initial data
Michel Crouzeix and Vidar Thomée.
Math. Comp. 49 (1987), 359-377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906176
A third-order boundary condition for the exterior Stokes problem in three dimensions
Georges H. Guirguis.
Math. Comp. 49 (1987), 379-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906177
The F-E-M test for convergence of nonconforming finite elements
Zhong Ci Shi.
Math. Comp. 49 (1987), 391-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906178
Convergence of a vortex in cell method for the two-dimensional Euler equations
G.-H. Cottet.
Math. Comp. 49 (1987), 407-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906179
On the convergence of a finite element method for a nonlinear hyperbolic conservation law
Claes Johnson and Anders Szepessy.
Math. Comp. 49 (1987), 427-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906180
Convergence theorem for difference approximations of hyperbolic quasilinear initial-boundary value problems
Daniel Michelson.
Math. Comp. 49 (1987), 445-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906181
On the convergence of collocation methods for boundary integral equations on polygons
Martin Costabel and Ernst P. Stephan.
Math. Comp. 49 (1987), 461-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906182
The boundary element numerical method for two-dimensional linear quadratic elliptic problems. I. Neumann control
Goong Chen and Ying-Liang Tsai.
Math. Comp. 49 (1987), 479-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906183
Asymptotic theory of filtering for linear operator equations with discrete noisy data
C. W. Groetsch and C. R. Vogel.
Math. Comp. 49 (1987), 499-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906184
An a posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates
Helmut Gfrerer.
Math. Comp. 49 (1987), 507-522, S5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906185
Numerical solution of stochastic differential equations with constant diffusion coefficients
Chien Cheng Chang.
Math. Comp. 49 (1987), 523-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906186
Two-step methods and bi-orthogonality
A. Iserles and S. P. Nørsett.
Math. Comp. 49 (1987), 543-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906187
$P$-stable Obrechkoff methods with minimal phase-lag for periodic initial value problems
U. Anantha Krishnaiah.
Math. Comp. 49 (1987), 553-559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906188
Eigenvalue finite difference approximations for regular and singular Sturm-Liouville problems
Nabil R. Nassif.
Math. Comp. 49 (1987), 561-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906189
On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization
J. Stoer and R. A. Tapia.
Math. Comp. 49 (1987), 581-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906190
Some inequalities for continued fractions
R. M. Dudley.
Math. Comp. 49 (1987), 585-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906191
A table of elliptic integrals of the second kind
B. C. Carlson.
Math. Comp. 49 (1987), 595-606, S13
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906192
Bi-cyclide and flat-ring cyclide coordinate surfaces: correction of two expressions
Philip W. Kuchel, Brian T. Bulliman and Edward D. Fackerell.
Math. Comp. 49 (1987), 607-613
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906193
Calculation of the class numbers of imaginary cyclic quartic fields
Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz.
Math. Comp. 49 (1987), 615-620
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906194
Perfect multiple error-correcting arithmetic codes
Daniel M. Gordon.
Math. Comp. 49 (1987), 621-633
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906195
Integer squares with constant second difference
Duncan A. Buell.
Math. Comp. 49 (1987), 635-644
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 906196
Reviews and Descriptions of Tables and Books
Math. Comp. 49 (1987), 645-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 49 (1987), 651-653
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indexes
Math. Comp. 49 (1987), 655-671
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society